Comptes Rendus
Functional analysis
Flag structure for operators in the Cowen–Douglas class
Comptes Rendus. Mathématique, Volume 352 (2014) no. 6, pp. 511-514.

La description explicite des opérateurs homogènes et la localisation d'un module de Hilbert conduit naturellement à la définition d'une classe d'opérateurs de Cowen–Douglas possédant une structure flag. Ces opérateurs sont irréductibles. Nous montrons que la structure flag est rigide en ce sens que la classe d'équivalence unitaire de l'opérateur et la structure du pavillon se déterminent l'une l'autre. Nous obtenons un ensemble complet d'invariants unitaires qui sont un peu plus dociles que ceux d'un opérateur arbitraire dans la classe de Cowen–Douglas.

The explicit description of homogeneous operators and localization of a Hilbert module naturally leads to the definition of a class of Cowen–Douglas operators possessing a flag structure. These operators are irreducible. We show that the flag structure is rigid in the sense that the unitary equivalence class of the operator and the flag structure determine each other. We obtain a complete set of unitary invariants which are somewhat more tractable than those of an arbitrary operator in the Cowen–Douglas class.

Reçu le :
Accepté le :
Publié le :
DOI : 10.1016/j.crma.2014.04.001

Kui Ji 1 ; Chunlan Jiang 1 ; Dinesh Kumar Keshari 2 ; Gadadhar Misra 3

1 Department of Mathematics, Hebei Normal University, Shijiazhuang, Hebei 050016, China
2 Department of Mathematics, Texas A&M University, College Station, TX 77843, United States
3 Department of Mathematics, Indian Institute of Science, Bangalore 560 012, India
@article{CRMATH_2014__352_6_511_0,
     author = {Kui Ji and Chunlan Jiang and Dinesh Kumar Keshari and Gadadhar Misra},
     title = {Flag structure for operators in the {Cowen{\textendash}Douglas} class},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {511--514},
     publisher = {Elsevier},
     volume = {352},
     number = {6},
     year = {2014},
     doi = {10.1016/j.crma.2014.04.001},
     language = {en},
}
TY  - JOUR
AU  - Kui Ji
AU  - Chunlan Jiang
AU  - Dinesh Kumar Keshari
AU  - Gadadhar Misra
TI  - Flag structure for operators in the Cowen–Douglas class
JO  - Comptes Rendus. Mathématique
PY  - 2014
SP  - 511
EP  - 514
VL  - 352
IS  - 6
PB  - Elsevier
DO  - 10.1016/j.crma.2014.04.001
LA  - en
ID  - CRMATH_2014__352_6_511_0
ER  - 
%0 Journal Article
%A Kui Ji
%A Chunlan Jiang
%A Dinesh Kumar Keshari
%A Gadadhar Misra
%T Flag structure for operators in the Cowen–Douglas class
%J Comptes Rendus. Mathématique
%D 2014
%P 511-514
%V 352
%N 6
%I Elsevier
%R 10.1016/j.crma.2014.04.001
%G en
%F CRMATH_2014__352_6_511_0
Kui Ji; Chunlan Jiang; Dinesh Kumar Keshari; Gadadhar Misra. Flag structure for operators in the Cowen–Douglas class. Comptes Rendus. Mathématique, Volume 352 (2014) no. 6, pp. 511-514. doi : 10.1016/j.crma.2014.04.001. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2014.04.001/

[1] D.N. Clark; G. Misra Curvature and similarity, Mich. Math. J., Volume 30 (1983), pp. 361-367

[2] D.N. Clark; G. Misra On weighted shifts, curvature and similarity, J. Lond. Math. Soc. (2), Volume 31 (1985), pp. 357-368

[3] M.J. Cowen; R.G. Douglas Complex geometry and operator theory, Acta Math., Volume 141 (1978), pp. 187-261

[4] M.J. Cowen; R.G. Douglas On operators possessing an open set of eigenvalues, Memorial Conf. for Féjer-Riesz, Colloq. Math. Soc. János Bolyai, 1980, pp. 323-341

[5] R.E. Curto; N. Salinas Generalized Bergman kernels and the Cowen–Douglas theory, Amer. J. Math., Volume 106 (1984), pp. 447-488

[6] R.G. Douglas; H.-K. Kwon; S. Treil Similarity of n-hypercontractions and backward Bergman shifts, J. Lond. Math. Soc., Volume 88 (2013), pp. 637-648

[7] R.G. Douglas; G. Misra Equivalence of quotient Hilbert modules. II, Trans. Amer. Math. Soc., Volume 360 (2008), pp. 2229-2264

[8] C. Jiang; K. Ji Similarity classification of holomorphic curves, Adv. Math., Volume 215 (2007), pp. 446-468

[9] C. Jiang; Z. Wang Strongly Irreducible Operators on Hilbert Space, Pitman Research Notes in Mathematics Series, vol. 389, Longman, Harlow, 1998 (x+243 pp)

[10] A. Koranyi; G. Misra A classification of homogeneous operators in the Cowen–Douglas class, Adv. Math., Volume 226 (2011), pp. 5338-5360

  • Chunlan Jiang; Yang Cao Advance in operator theory and Jiang's seven questions, Communications in Mathematical Research, Volume 39 (2023) no. 2, pp. 287-295 | DOI:10.4208/cmr.2022-0031 | Zbl:7759074
  • Chunlan Jiang; Kui Ji; Dinesh Kumar Keshari Geometric similarity invariants of Cowen-Douglas operators, Journal of Noncommutative Geometry, Volume 17 (2023) no. 2, pp. 573-608 | DOI:10.4171/jncg/503 | Zbl:1522.32047
  • Shanshan Ji; Jing Xu On the trace of curvature of irreducible Cowen-Douglas operators, Journal of Mathematical Analysis and Applications, Volume 512 (2022) no. 2, p. 16 (Id/No 126181) | DOI:10.1016/j.jmaa.2022.126181 | Zbl:1506.47028
  • Kui Ji; Hyun-Kyoung Kwon; Jaydeb Sarkar; Jing Xu A subclass of the Cowen-Douglas class and similarity, Mathematische Nachrichten, Volume 295 (2022) no. 11, pp. 2197-2222 | DOI:10.1002/mana.202000326 | Zbl:1540.47034
  • Liang Tian; Wei Guo; Kui Ji A note on a subclass of Cowen-Douglas operators, Acta Mathematica Sinica. English Series, Volume 35 (2019) no. 11, pp. 1795-1806 | DOI:10.1007/s10114-019-8509-z | Zbl:7138280
  • Yingli Hou On the classification and geometry for Cowen-Douglas operators of high-rank case, Annals of Functional Analysis, Volume 10 (2019) no. 4, pp. 472-482 | DOI:10.1215/20088752-2019-0005 | Zbl:1477.47020
  • Parastoo Heiatian Naeini; Bahmann Yousefi On some properties of Cowen-Douglas class of operators, Journal of Function Spaces, Volume 2018 (2018), p. 6 (Id/No 6078594) | DOI:10.1155/2018/6078594 | Zbl:1482.47060
  • Kui Ji; Chunlan Jiang; Dinesh Kumar Keshari; Gadadhar Misra Rigidity of the flag structure for a class of Cowen-Douglas operators, Journal of Functional Analysis, Volume 272 (2017) no. 7, pp. 2899-2932 | DOI:10.1016/j.jfa.2016.12.019 | Zbl:1370.47025
  • Chunlan Jiang; Kui Ji; Gadadhar Misra Classification of quasi-homogeneous holomorphic curves and operators in the Cowen-Douglas class, Journal of Functional Analysis, Volume 273 (2017) no. 9, pp. 2870-2915 | DOI:10.1016/j.jfa.2017.06.015 | Zbl:1420.47009
  • Liqiong Lin; Yunnan Zhang The strong irreducibility of a class of Cowen-Douglas operators on Banach spaces, Bulletin of the Australian Mathematical Society, Volume 94 (2016) no. 3, pp. 479-488 | DOI:10.1017/s0004972716000460 | Zbl:6709134
  • Yun Nan Zhang; Li Qiong Lin Two classes of operators with irreducibility and the small and compact perturbations of them, Acta Mathematica Sinica. English Series, Volume 31 (2015) no. 8, pp. 1261-1272 | DOI:10.1007/s10114-015-4661-2 | Zbl:1325.47006

Cité par 11 documents. Sources : zbMATH

Commentaires - Politique